# SDR MWEA00051

- Difficulty date: February 2, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 59101573
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON AFT CARGO DOOR, LOCATED AFT SIDE OF DOOR OUTBOARD OF THE TORQUE TUBE, IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE.
